# SDR SWAA2023121320514

- Difficulty date: November 11, 2023
- Submitted: December 13, 2023
- Operation: Air carrier
- Aircraft: N454WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29851
- Aircraft time: 64,962 hours, 38,713 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT BRACKET BODY STATION 540 LH SIDE KEEL BEAM 2023-689356<[01] REPLACED SUPPORT BRACKET AND FASTENERS BODY STATION 540 LH SIDE KEEL BEAM IAW B737-700 SRM 51-40-02 AND SRM 51-10-02 ITEM 9. MEASURE CRACK IS: L: 0.900?; TOOL USED. DIGITAL CALIPER P/N: 500-197-30; S/N: B20189416 AND DUE DATE: 19-DEC-23.;[02] TASK CARD COMPLETED
